Journal of Applied Mathematics
Volume 2003 (2003), Issue 11, Pages 553-567
Boundary value problem with integral conditions for a linear
Laboratoire Equations Différentielles, Département de Mathématiques, Faculté des Sciences, Université Mentouri, Constantine 25000, Algeria
Received 6 March 2003; Revised 29 July 2003
Copyright © 2003 M. Denche and A. Memou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove the existence and uniqueness of a strong solution for a
linear third-order equation with integral boundary conditions.
The proof uses energy inequalities and the density of the range
of the generated operator.